Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On summability fields of conservative operators

Authors: H. I. Brown, J. P. Crawford and H. H. Stratton
Journal: Bull. Amer. Math. Soc. 75 (1969), 992-997
MathSciNet review: 0440413
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. I. Brown, D. R. Kerr and H. H. Stratton, The structure of B[c] and extensions of the concept of connull matrix, Proc. Amer. Math. Soc. 22 (1969), 7-14. MR 304931
  • 2. S. Mazur, Eine Anwendung der Theorie der Operationen bei der Untersuchung der Toeplitzchen Limitierungsverfahren, Studia Math. 2 (1930), 40-50.
  • 3. G. M. Petersen, Regular matrix transformations, McGraw-Hill, New York, 1966. MR 225045
  • 4. A. Wilansky, Topological divisors of zero and Tauberian theorems, Trans. Amer. Math. Soc. 113 (1964), 240-251. MR 168967
  • 5. A. Wilansky, Functional analysis, Blaisdell, New York, 1964. MR 170186

Additional Information


American Mathematical Society